• Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen Sodium Tablets (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in Germany.

    Identifier

    00325866105011

    SKU/UPC

    32586610501

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50.00 ct

    Description

    Temporarily relieves minor aches and pains due to minor pain of arthritis, backache, headache, the common cold, temporarily reduces fever, muscular aches, menstrual cramps/toothache All day pain relief Strength to last 12 hours Pain reliever/fever reducer

    Identifier

    00036800114005

    SKU/UPC

    3680011400

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Mexico.

    Identifier

    00325866105028

    SKU/UPC

    32586610502

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    24.00 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). Pain reliever/fever reducer. For temporary relief of minor back and muscle aches and pains. Strength to last 12 hours. All day strong. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in India.

    Identifier

    00325866573445

    SKU/UPC

    32586657344

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50.00 ct

    Description

    Temporarily relieves minor aches and pains due to minor pain of arthritis/backache/headache/the common cold/temporarily reduces fever/muscular aches/menstrual cramps/toothache All day pain relief Strength to last 12 hours Pain reliever/fever reducer

    Identifier

    00036800113640

    SKU/UPC

    3680011364

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50.00 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105042

    SKU/UPC

    32586610504

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50.00 ct

    Description

    Tough back and muscle pain alone can get in the way of your busy life, but having to stop what you’re doing to take pills every few hours can be almost as frustrating! Now Aleve Back and Muscle Pain can provide pain relief for up to 12 hours – with just 1 pill. Enjoy targeted back and muscle pain relief all day! Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. Aleve Back and Muscle Pain comes in small, round tablets. Just one tablet can deliver muscle and back pain relief for up to 12 hours. Available in 24ct, 50ct, and 100ct sizes. For minor pain from a backache. For minor muscle aches and pains.

    Identifier

    00325866573452

    SKU/UPC

    32586657345

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    50 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets (NSAID). All day strong. Strength to last 12 hours. Made in Mexico.

    Identifier

    00325866105035

    SKU/UPC

    32586610503

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Aleve® All Day Strong® Pain Reliever/Fever Reducer. Naproxen sodium tablets, 220mg (NSAID). Bayer. Strength to last 12 Hours. 30 Free tablets with this purchase. Bayer, the Bayer Cross, Aleve and All Day Strong are registered trademarks of Bayer. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Menstrual scraps. Toothache. Backache. Headache. The common cold. Temporarily reduces fever. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon - Fri 9AM - 5PM EST).

    Identifier

    00325866512567

    SKU/UPC

    32586651256

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Aleve® Pain Reliever/Fever Reducer. All Day Strong®. Naproxen sodium tablets, 220mg (NSAID). Bayer. Strength to last 12 hours. 100 caplets. Capsule-shaped tablets. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Menstrual cramps. Toothache. Temporarily reduces fever. Backache. Headache. The common cold. Bayer, the Bayer Cross, Aleve and all day strong are registered trademarks of Bayer. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon-Fri 9am - 5pm EST).

    Identifier

    00325866105066

    SKU/UPC

    32586610506

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Easy open arthritis cap. Ease-of-use - Arthritis Foundation. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Country of origin on side panel under expiration. Made in India.

    Identifier

    00325866536471

    SKU/UPC

    32586653647

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105059

    SKU/UPC

    32586610505

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    50.00 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20- 25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). Strength to last 12 hours. 15 free caplets with this purchase. Questions or comments? 1-800-395-0689 (Mon-Fri 9am - 5pm EST). Made in China.

    Identifier

    00325866547620

    SKU/UPC

    32586654762

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve